Publication
Title
Linear compression of an adsorbed monolayer of a surfactant solution
Author
Abstract
Language
English
Source (journal)
Journal of colloid and interface science. - New York, N.Y.
Publication
New York, N.Y. : 1996
ISSN
0021-9797
Volume/pages
181:2(1996), p. 530-541
ISI
A1996UZ53600020
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 29.02.2012
Last edited 05.07.2018
To cite this reference